# SDR C2XA11TY006

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,666 hours, 22,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - PAX DOOR LOWER FRAME HAS CORROSION AT NUT PLATE HOLES.   FABRICATED DOUBLERS TO RESTORE DAMAGED AREA TO ORIGINAL FINISH.
